# SDR AALA2018050109014

- Difficulty date: April 26, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 50,579 hours, 30,201 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Tolerance
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  A LG DOOR NOT CLOSED MESSAGE APPEARED FOR 20 SECONDS,  THEN IT CLEARED ITSELF.   AFTER LANDING THE L/G SYS DISAGREE MESSAGE APPEARED.   THE PROXIMITY SENSOR WAS FOUND OUT OF TOLERANCE.  REPLACED THE PROXIMITY SENSOR (8GA) IAW AMM 32-31-73.  AIRCRAFT WAS GROUNDED.
